Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from arthritis and started the diet using Garcinia Cambogia. Could I take Motrin along with Garcinia Cambogia?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15820 Questions

default
Posted on Mon, 18 Nov 2013 in Arthritis
Question: I have arthritis and it has kicked up..I have started the diet using Garcinia Cambogia..I want to know if I can take Motrin which I take for arthritis along with the Garcina Cambogia
doctor
Answered by Dr. Michelle Gibson James 1 hour later
Brief Answer:
it is not known to interact

Detailed Answer:
HI, thanks for using healthcare magic

Garcinia is not known to interact with medications such as motrin known all of its interactions and effects are not precisely known.

It is thought to possibly lower blood sugar levels and should be used with caution in persons using diabetic medication.
It can also interact with statin medications that are used for high cholesterol. In that case it increases the risk of muscle injury and pain.
Garcinia can also interact with some blood pressure medications (the calcium channel blockers such as amlodipine) and medications for abnormal heart beat.

At present it is not known to interact with motrin, you can consider using the motrin if you need to.
It should be used on a full stomach.

I hope this helps, feel free to ask any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Statin

doctor1 MD

I am 61 years, 163 Cm, 70 kg. Angioplasty was done in 2005 and due stent problem again in 2011. I take statins (10 mg once a day) since 2005. It has raised my SGOT to 57 which I know at the moment is not alarming. I think I cannot stop taking statins. Is there a way to decrease my SGOT values or at least arrest to present values?

doctor1 MD

I am on statins in fits and starts. They affect my eyes, which water like mad sometimes, they also have a profound affect on my vision. My Father died of a stroke, had high blood pressure etc. I have tried all sorts of diets and suppliments inbetween statins to try and maintain the lower cholestarol they produce but it just keeps going back up. It's now 8.9!

doctor1 MD

My alt and ast was 100. I was told I had fatty liver. I am on 4 blood pressure medicines. Can these cause fatty liver. edarbyclor,labetalol,norvac lisinipol. I also take 10mg simvastatin. I had no problems with fatty liver until I started taking edarbyclor labetalol. Thanks

doctor1 MD

My question is, Can I take Testoril if I am taking Valsartan and Atorvastatin ................. I am told it has no side effects and is all natural ingredients. If ok, should I start with a small portion at first?

doctor1 MD

I have been on Hypocol & Cholenol for the past 3 years. These are supplements to reduce cholesterol and they contain statin . Recently, about 2 months ago, I went on a vegan diet, taking only 2 meals a day and walking briskly on the treadmill for...

doctor1 MD

I am or was active ++74yr old still working part time as Physio and want to restore to previous normality. I have had severe muscle pain (Rhabdomyalgia) on exertion for the last 6mths as result of taking Crestor (stopped after only 1mth). Great...